# SDR CA130430004

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,591 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1327971
- Condition: Bent
- Location: Pax Door
- Part time: 29,357 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RAMP CREW REPORTED THAT THE MAIN CABIN DOOR OUTER HANDLE WOULD NOT POP OUT WHEN THE RELEASE BUTTON WAS PRESSED.  THIS PREVENTED THEM FROM OPENING THE DOOR FROM THE OUTSIDE.  MAINTENANCE INVESTIGATION FOUND THAT THE MCD OUTER HANDLE SHAFT WAS VERY SLIGHTLY BENT CAUSING IT TO BIND IN THE HOUSING PREVENTING THE HANDLE FROM POPPING OUT WHEN THE RELEASE BUTTON WAS PRESSED.  THE MCD HANDLE AND HOUSING WERE REPLACED.  DOOR HANDLE, PN 132797-1, HOUSING, PN 117063-9. AIPC 52-11-03, FIG 15-140. AIRCRAFT TSN 29357, CSN 22309.
